# SDR FDEA201109213987

- Difficulty date: September 21, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Dented
- Location: Bs 600 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENTED AT BS 600, BETWEEN STRINGERS 27-28L.  REPAIRED AS PER E.A. F-5330-152569.  REPAIR IS CLASSIFIED AS MAJOR.
